# SDR USAA2012091000047

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 13,206 hours, 5,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY DETACHED FROM SEAT 3C.  RE-ATTACHED EMERGENCY LIGHT ASSEMBLY ON SEAT 3C AND OPS CHECKED GOOD.
